# SDR DL76S070094

- Difficulty date: February 7, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112T7003
- Condition: Scored
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF BOEING S/B 767-54-0081 R1 WHILE IN HMV AT ACTS THE OUTBOARD PYLON SIDE LOAD FITTING BORE WAS WITH DEEP SCORE MARKS AND OVERSIZED TO 2.244" WHICH EXCEEDS S/B CLEANUP LIMITS.  THIS IS SUBJECT TO AD 2004-16-12. THE  DAMAGE WAS CLEANED UP AND A REPAIR BUSHING WAS INSTALLED. AN AMOC WAS RECIEVED AND DOCUMENTED PER ER/A 459797-14.
